# SDR SWAA2024061401438

- Difficulty date: June 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 55,859 hours, 30,534 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG CENTER DOOR HAS CRACK FWD LOWER SECTION<[01] REMOVED CENTER AND INNER DOORS PER AMM 32-13-11 05 - OK TO CONTINUE PER [CDL 32-10-3 XC;MAIN GEAR DOORS - LEFT CENTER / INNER - REMOVED]. AUTHORIZATION NUMBER 198434
